Sur la convergence de la série d'Abel.

В.Л. Гончаров

Matematiceskij sbornik

  • Volume: 42, Issue: 4, page 473-484
  • ISSN: 0368-8666

How to cite


Гончаров, В.Л.. "Sur la convergence de la série d'Abel.." Matematiceskij sbornik 42.4 473-484. <>.

author = {Гончаров, В.Л.},
journal = {Matematiceskij sbornik},
keywords = {Series},
language = {fre},
number = {4},
pages = {473-484},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur la convergence de la série d'Abel.},
url = {},
volume = {42},

AU - Гончаров, В.Л.
TI - Sur la convergence de la série d'Abel.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 42
IS - 4
SP - 473
EP - 484
LA - fre
KW - Series
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.